Program

Thursday 28th of November

Logo_horisontalustripe_grønn
10.00-11.15 Coffee and registration  
11.15-13.00
Auditorium G - Scientific Program: Climate

11.15 Opening of the conference
11.30  Keynote - Christian A. Klöckner: Can visual art make people care about the climate? Findings from the climart project
12.10 Short break - 10 minutes
12.20 Åshild Lappegard Hauge: Attitudes in Norwegian insurance companies towards sharing loss data - Public-private cooperation for improved climate adaptation
12.40 Erik Løhre: Perceived disagreement about environmental events: Effects of framing and directional verbal terms

13.00-14.00 Lunch  
14.00-15.40
Auditorium G - Scientific Program: Environmental behaviour

14.00 Erik Nakkerud: Spillover effects between pro-environmental behaviors: A review of the field
14.20 Øystein Aas & Line C. Wold: Developing an environmental attitude scale for Norway
14.40 Short break - 20 minutes
15.00 Chenhao Hu: Moral Development of Preschoolers’ Judgment and Punishment Behavior to Environmental Harm
15.20 Hilde Visnes Trå, Reidulf Watten and Frode Volden: Sensory Processing Sensitivity and the Environment: Personality traits, Sensitivity for Mobile Phone Radiation and Visual Processing.

15.40-16.30 Poster session and coffee  
16.30-18.00
Auditorium G - Scientific Program: Greening organizations and resource management

16.30 Fay Giæver: Organizational greening: Ecopreneurs and the role of emotions and coping
16.50 Ingeborg Flagstad and Svein Åge Kjøs Johnsen: Why greening fails? A systems perspective

17.10 Short break - 10 minutes

17.20 Stian Stensland: The influence of assumed consequences and social norms on birding tourist negative behavior.
17.40 Pavel Grabalov: Urban cemeteries across cultures: comparison of activities in Russian and Norwegian cemeteries

Auditorium F - Scientific Program:
Transport and Technology

16.30 Aslak Fyhri: Nudging for active transport – two natural experiments

16.50 Katrine Karlsen: Volitional Strategies to Increase Physical Activity and Active Transportation

17.10 Short break - 10 minutes

17.20 Inge Brechan: Implementation intentions strengthens the relationship between behavioral intentions and travel behavior

 

18.00-19.00 Social mingle  
19.00-21.00 Conference Dinner and Award for the Environmental distinction
     

Friday 29th of November

 

 
08.30-09.00 Morning Coffee  
09.00-11.00
Auditorium G - Scientific Program: Stress and physical activity

09:00 Opening of day two
09.05  Keynote - Jos Brosschot: Chronic stress and the environment: a view from the Generalized Unsafety Theory of Stress
09.45 Short break - 15 minutes
10.00 Henry Ojobo: Psychological assessment of the influence of contact with mountain landscape environment on directed attention and stress
10.20 Claudio R. Nigg: The Perceived Physical Environment is Not Related to Long-term Maintenance of Physical Activity in Adults
10.40 Giovanna Calogiuri: Know the Known: a systematic review of the effects of green exercise compared with exercising indoors

11.00-11.30 Coffee Break  
11.30-12.30
Auditorium G - Scientific Program: Physical environment

11.30 Frode Volden: Internet-use as «visual noise» in meetings and lectures, -does it affect us?

11.50 Marian Bringa Arntsen- Interacting and collaborating in the physical environment of cluster designed bedwards – prerequisites and consequences

12.10 Hessam Ghamari: Identification of the Outdoors Environmental Attributes as Influential Factors of Therapeutic Environments that Positively Impact the Quality of Life

Auditorium F - Scientific Program:
Nature and health

11.30 Anders Qvale Nyrud: Cognitive health effects associated to exposure from wood

11.50 Svein Åge K. Johnsen: Does it matter how you feel? Modelling the relationship between personality, emotional connection with nature, and pro-environmental behaviour

12.10  Hilde Juven Gjerde: Personality traits and the elicitation of positive emotion from nature exposure

12.30-13.30 Lunch  
13.30-15.30
Auditorium G - Workshop "future projects" and closing session

Future projects – topics for a new edition of the Environmental Psychology book - facilitated by Sylvelin Foldøy from the Norwegian Network for Environmental Psychology.

15.30-16.00 Open Annual Meeting by Norwegian Network for Environmental Psychology